# SDR RRXA98172

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Part number: 57103692
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FILLET PANEL CORRODED RIGHT WING.  FILLET PANEL DAMAGED BEYOND SRM REPAIR, FABRICATED AND INSTALLED NEW FILLET PANEL IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04463.
